# SDR IPXA2025110357102

- Difficulty date: October 31, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- Aircraft time: 37,547 hours, 22,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORKING FAULT T3F18E007KJYV LINE 920 STA 879 FLOOR BEAM FOUND CORROSION ON LWR. FWD STRAP ATA-53-05 INSP VERIFIED STEP 16 OUT OF SEQUENCE INSTALLED REPLACEMENT RADIUS FILLER P/N 143N5553-1 PER BOEING DWG. 143N5255 REQUIREMENT AND B757-200PF SRM 51-40-02-0G -0.
